# SDR C2XA11SH046

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 23,535 hours, 12,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM HAS CORROSION AT FR 20.  REPLACED OMEGA BEAM IAW EMB 145 SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
